# SDR UALA2011052002487

- Difficulty date: May 19, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,055 hours, 12,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK TRIPPED OFF AT GATE WHILE ON APU.  SECURED CONNECTOR ON R PACK CPRSR OUT OVHT, OPS CHECKS OKAY.  CLEANED CONNECTORS TO 490 AND 190 TEMP BULBS.
